Smooth monotone covariance for elliptical distributions and applications in finance

Quantitative Finance, Volume 14, Issue 9.


Xiaoping Zhou

Dmitry Malioutov

Svetlozar T. Rachev

Quantitative Finance, Volume 14, Issue 9.
Type: Academic publication
Date: le 01/01/2014
Source : Quantitative Finance

See Also

- 21-05-2019
The article titled “KIDZ Beating The Market? A Case For Children-Focused Thematic Index...
EDHEC organises the first business school hackathon at  VivaTech, and focuses it on career orientation for youngsters
- 21-05-2019
  EDHEC & Vivatech: a long-lasting partnership   In partnership with VivaTech since...
Want to be ahead of the pack on data analytics and visualisation?
- 20-05-2019
‘Data is the new oil’ is a sentence on everyone’s lips. The Economist even says that ''...
The EDHEC case study “Maison Maille” won the 2018 Emerald Best Case Award
- 17-05-2019
We are very proud to announce that “Maison Maille: making mustard aspirational to...